I started taking Lexapro at the end of May 2017. I started out on 10mg and it worked great, as I was depressed and have never been on anti depressants before. However, in June my dose bumped up to 20mg and it has been fine but here lately, I have noticed that I have been super irritable and I get irritated at the littlest things. I have no idea why this is happening but I want it to stop.
Hi, L3X1! Very uncommonly, increased irritability has been reported by 0.1%~ 1.0% of users but this usually occurs during the initiation period on the medication not weeks or months later.
You should report this to your doctor because there may be an underlying problem. For instance, antidepressants can provoke hypomanic episodes and anger, irritability, and aggressiveness can be symptoms of it.
Call your doctor, okay?
Best regards and I hope you're feeling better soon! Wildcat
L3X1; I am right with my friend Wildcat on this, it is so rare so best to check with your doctor also make sure just in case if you're taking anything else even if it is over the counter let the doctor know so they can check it for any Interactions between them. Hope you get to feeling better very soon. Chuck1957
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jul 2013 • 33 answers
Posted 8 Aug 2013 • 5 answers
Posted 23 Aug 2013 • 2 answers
Posted 15 Mar 2014 • 4 answers
Posted 31 Aug 2016 • 5 answers